# SDR CALA2023042501244

- Difficulty date: April 25, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737-900ER
- Aircraft serial: 42716
- Aircraft time: 30,256 hours, 10,741 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 723032183
- Part serial: 6019
- Condition: Failed
- Location: Lh
- Part time: 12,522 hours, 4,663 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH RED POS LGTS INOP.. REPEAT WRITEUP REQUIRED TO BE PLACED MEL 3311C, DAY OPERATION FLIGHT. STICKER RED POSITION LIGHTS, PLACED ON MEL 3311C. STICKER INSTALLED. COME ON  PARTS USED:  29-3343-9-0005,QTY :1  1774877,QTY :1 INSTALLED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1774877  SN OFF 6019 DISPATCH DESK: 2    NAME: RR             DATE: 21-APR-23- NOC      DESK: 737  NAME: RICHARD              DATE: 21-APR-23- TOMC APPROVES MEL 3311C PLEASE APPLY MEL 3311C FOR BOTH RED LIGHTS INOP , DAY OPERATION REMOVED AND REPLACED LEFT FWD POSITION LIGHT ASSEMBLY. REF ONLY 33-43-11. PERFORMED TEST. RED POSITION LIGHTS STILL DOES NOT LIGHT, WINGTIP,  OFF 29-3343-9-0005 6019 ON 29-3343-9-0005 4228 99-3340-3-0049,QTY :1 T/S PER SSM 33-43-11-103. NEED TO REPLACE LEFT POSITION LIGHTS REPLACED LEFT POSITION LIGHT TRANSFORMER. REF 33-43-10. T/S AND CONFIRMED HARNESS ASSY 737-8832-1 BAD AND REQUIRES R&R. HARNESS PLACED IN RON HOLD AT IAH. TRANSFORMER (T390). IPC 33-43-03-01 ITEM 10. PERFORMED TEST. LIGHT STILL DOES NOT COME ON  PARTS USED: FOUND 2 PINS 2,3 OPEN WHILE PINS 1,4 EA HAD 9.22V. IAW 33-43-10 REMOVED AND REPLACED 737- 8832-1 WIRE HARNESS NO HELP, LIGHT IS INTERMINTENT REPLACED JUNCTION D40014J AND PLUG D40014P PER WDM 33-43-11. POSTION LIGHT NOW OPS CHECKS GOOD.
